MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number ADVANCED PATELLA 32MM 3 PEG IMPLANT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical studies, exactech truliant knee clinical study, that a 53 yo female patient, height: 68 in, weight: 168 lbs, who had initial implant surgery on her right knee on (b)(6) 2019 for the primary indication of osteoarthritis, was seen approximately 6 months post the initial procedure.Patellar clunk syndrome indicated.Action taken, diagnostic and operative arthroscopy of the right knee with limited synovectomy.Related to device or procedure is unknown.The study indicates outcome resolved on (b)(6) 2020.
 
Additional Manufacturer Narrative
Concomitants: 02-020-11-0330 - truliant ps cem fem ps cem right sz 3.02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t.02-022-35-3009 - truliant tib imp ps insert sz 3 9mm.Device not returning due to clinical study policies.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H2: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of patella clunk and arthroscopy cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
ADVANCED PATELLA 32MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15259089
Report Number1038671-2022-00946
Device Sequence Number15121401
Product Code JWH
UDI-Device Identifier10885862314284
UDI-Public10885862314284
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Model NumberADVANCED PATELLA 32MM 3 PEG IMPLANT
Device Catalogue Number200-07-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/22/2022
08/22/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date09/02/2022
09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight76 KG